Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 105, NWS Nashville, TN

September 2, 2021Hickman County, Tennessee

NWS Nashville, TN issued this river flood advisory at Sep 2, 2021, 1:18 AM CDT for Hickman County, Tennessee. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Sep 2, 2021, 1:18 AM CDT (06:18 UTC)
Expired
Sep 2, 2021, 1:10 PM CDT
In force
12 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Hickman County, TN

The radar

The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 06:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Duck River at Centerville (CNVT1). The gauge peaked at 17.31 ft at Sep 2, 2021, 1:00 AM CDT.

actionminormoderate1015202509/0209/03
Action stage
17 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03601990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

182 
WGUS84 KOHX 020618
FLSOHX

Flood Advisory
National Weather Service Nashville TN
118 AM CDT Thu Sep 2 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Duck River At Centerville affecting Hickman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.


TNC081-030000-
/O.NEW.KOHX.FL.Y.0105.210902T0618Z-210903T0000Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
118 AM CDT Thu Sep 2 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Duck River At Centerville.
* From early this morning to this evening.
* At 1:00 AM CDT Thursday the stage was 17.3 feet and steady.
* Action stage is 17.0 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to slowly fall to just below 17 
  feet Thursday evening.
* Impact...At 17.0 feet, Water begins to overflow the banks.


&&

LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732

$$

Whitehead
1 follow-up statement
339 
WGUS84 KOHX 021810
FLSOHX

Flood Advisory
National Weather Service Nashville TN
110 PM CDT Thu Sep 2 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Duck River At Centerville affecting Hickman County.

TNC081-021915-
/O.CAN.KOHX.FL.Y.0105.000000T0000Z-210902T1810Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
110 PM CDT Thu Sep 2 2021

...The Flood Advisory for the Duck River At Centerville has been 
cancelled...

The Flood Advisory is cancelled for
  the Duck River At Centerville.
* At 1:00 AM CDT Thursday the stage was 17.3 feet and falling.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to fall to 8.0 feet Monday 
  morning.


&&

LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732

$$

07

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Sep 2, 1:08 AM CDT, 10 minutes earlier.

Area forecast discussion, Sep 2, 1:08 AM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
108 AM CDT Thu Sep 2 2021

.DISCUSSION...

Consensus model solution blend preference used through next
Wednesday afternoon. As of this time, no indication of any severe
weather potential or excessive rainfall concerns through next
Wednesday afternoon. Dry conditions are expected to prevail
through Friday night as upper level ridging along with surface
ridging influences become increasingly established. Temps should
slowly warm as high pressure influences eventually slide eastward
and southerly low level flow becomes established. Surface front
should approach from NW as Saturday progresses and push through
mid state on Sunday, setting stage for scattered showers and
isolated storm development in association with an upper level
disturbance passage. Upper level ridging influences from western
contiguous U.S. will slowly build eastward as next work week
progresses along with at least a couple of north to south mid
state dry surface frontal passages. Thus dry conditions expected
to prevail, with only exception being moisture trying to work into
southern portions of mid state as Tuesday progressing potentially
setting the stage for isolated shower and storm development. Not
much change in daily temperature ranges expected through next
Wednesday afternoon also. Highs generally low to mid 80s, lows
low to mid 60s.

&&

.AVIATION...
06Z TAF DISCUSSION.

Clear skies and light northerly winds in store for the rest of
tonight. Some patchy fog may bring MVFR to IFR visibilities to
CSV before sunrise this morning, but VFR conditions will quickly
return after sunrise. Northerly winds are expected to increase to
around 10 knots during the daylight hours today, then relax later
this evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      82  59  85  64  86 /   0   0   0  10  20
Clarksville    82  56  82  62  81 /   0   0   0  10  30
Crossville     77  55  79  61  80 /   0   0   0   0  20
Columbia       81  58  84  64  86 /   0   0   0   0  20
Lawrenceburg   82  56  84  63  85 /   0   0   0   0  20
Waverly        81  58  84  64  82 /   0   0   0  10  30

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......JB Wright
AVIATION........11
Hazardous weather outlook, Sep 1, 5:01 AM CDT, 20 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
501 AM CDT Wed Sep 1 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-021015-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
501 AM CDT Wed Sep 1 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

11

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.